# SDR 2003UALA00060

- Difficulty date: January 15, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 44,171 hours, 16,707 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP DENT FOUND ON SKIN REPAIR DOUBLER BETWEEN BS600 AND 620 AND STR 16L AND 17L; MORE DENTS BETWEEN BS600 AND 660, STR 14L AND 19L.   MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER SKIN.
